# SDR AWXA0001367

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB CUTOUT FOR THE ROD END IS CRACKED.  STOP DRILLED CRACK IAW B737-300 SRM 51-70-13; HFEC INSP IAW IAW B737 NTM PT.6 51-00-00 FIG 23.  CRACK TERMINATED AT STOP DRILL; FABED AND INSTALLED REPAIR DOUBLER ON AFT CARGO DOOR INNER WEB CUTOUT FOR LATCH ROD END IAW B737-300 SRM 51-70-13 AND SRM 51-40-02.
